Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 841602, 22 pages
http://dx.doi.org/10.1155/2014/841602
Research Article

On the Solution of NBVP for Multidimensional Hyperbolic Equations

Department of Mathematics, Fatih University, Buyukcekmece, 34500 Istanbul, Turkey

Received 16 August 2013; Accepted 10 February 2014; Published 25 May 2014

Academic Editors: A. Ibeas, L. Kong, and F. Mukhamedov

Copyright © 2014 Allaberen Ashyralyev and Necmettin Aggez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are interested in studying multidimensional hyperbolic equations with nonlocal integral and Neumann or nonclassical conditions. For the approximate solution of this problem first and second order of accuracy difference schemes are presented. Stability estimates for the solution of these difference schemes are established. Some numerical examples illustrating applicability of these methods to hyperbolic problems are given.